Completeness of LpSpaces and Radon-Nikodym Theorems for Unbounded Finitely Additive Measures

Wayne C. Bell, John W Hagood

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)82-96
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume218
Issue number1
DOIs
StatePublished - Feb 1 1998

Fingerprint

Finitely Additive Measure
Radon
Completeness
Theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Completeness of LpSpaces and Radon-Nikodym Theorems for Unbounded Finitely Additive Measures. / Bell, Wayne C.; Hagood, John W.

In: Journal of Mathematical Analysis and Applications, Vol. 218, No. 1, 01.02.1998, p. 82-96.

Research output: Contribution to journalArticle

@article{de1e8518b5594486bcca601680cc4a1c,
title = "Completeness of LpSpaces and Radon-Nikodym Theorems for Unbounded Finitely Additive Measures",
author = "Bell, {Wayne C.} and Hagood, {John W}",
year = "1998",
month = "2",
day = "1",
doi = "10.1006/jmaa.1997.5744",
language = "English (US)",
volume = "218",
pages = "82--96",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Completeness of LpSpaces and Radon-Nikodym Theorems for Unbounded Finitely Additive Measures

AU - Bell, Wayne C.

AU - Hagood, John W

PY - 1998/2/1

Y1 - 1998/2/1

UR - http://www.scopus.com/inward/record.url?scp=0002518813&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002518813&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1997.5744

DO - 10.1006/jmaa.1997.5744

M3 - Article

VL - 218

SP - 82

EP - 96

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -